CSN Login
Members Online: 1

You are here

Enough!

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

So I cant eat and havent really eaten for about 3 weeks. I just cant swallow.

Nausea all day

Horrible diarrhea despite imodium, lomotil, opium

Weak as can be and everything hurts.

advice?

APny's picture
APny
Posts: 1947
Joined: Mar 2014

I am so sorry I can't even find words for it. Please try to at least have some liquid form of nurishment like Ensure that's high in calories. Can you swallow liquids?

Jan4you's picture
Jan4you
Posts: 1320
Joined: Oct 2013

Oh my this is horrible! So Sorry hon~

You cannot swallow, even saliva? Or with difficulty?

I would get to an ER as soon as possible.
You are probably seriously dehydrated my dear.
Let us know what happens ok?
Sending you healing hugs ...
Warmly, Ja

Allochka's picture
Allochka
Posts: 869
Joined: Nov 2014

No advice unfortunately, but I feel for you ... So sorry to hear you struggling.... Please remind yourself that these drugs keep your cancer under control according to recent scans. Maybe docs can keep searching for other medicine against side effects? 

This f...g drug you are on makes you very uncomfortable, but it is battling with cancer and winning...

hugs!

icemantoo's picture
icemantoo
Posts: 3217
Joined: Jan 2010

A neph. is enough already. We can do without these extra perks.

 

 

 

Icemantoo

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Solids are a real problem, now I've had a few protein drinks that seem to work

Dutch1's picture
Dutch1
Posts: 148
Joined: Mar 2014

Footstomper;

What have your doctors been saying about your difficult situation?  Are they brushing you off?  Or, giving advice that isn't working?  My advice would be to call the medical people.  You have to judge whether it's time for the ER .... but give the ER some consideration.  Please.

I had a bout of swallowing problems after radiation and didn't appreciate the sorts of problems that could come out of that.  It took a lot to get hydrated (including several trips to the clinic for IV's) and to get back to eating normally.  And my situation wasn't as serious as yours.

Dutch1

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

Stomps, sounds like you need a couple weeks off from your drugs. Leave your doc a message or call first thing in am. 10 to 1 they have you go to the office or ER.

Jojo61's picture
Jojo61
Posts: 1310
Joined: Oct 2013

Stomps, I would call your oncologist right away. Or go to ER. There has got to be something they can do for you.

I am so sorry you have to go through this. Hang in there! But please get some help, hon.

Hugs

Jojo

marosa's picture
marosa
Posts: 332
Joined: Feb 2015

Im just here mostly to show support and tell you I care because I don't have the experience to give an advice on the subject but it seems clear to me that you should be careful about being dehydrated and you know, being as we both are hypocondriacs... it's high time to contact your doctors or go to the ER Stomps!

Please take Fox's advice in consideration as well.  Maybe it's time to take a break from the meds.

Please get better.   We would all love to hear that!

Positive_Mental_Attitude's picture
Positive_Mental...
Posts: 454
Joined: Jul 2014

Footstomper, I don't have any advice, but I hope you feel better.  Sounds like Foxy and other gave some solid advice. Keep stomping!

Srashedb
Posts: 482
Joined: Dec 2013

time to call your doctor if you haven't already; Fox is right about the drug vacay. Not eating for 3 weeks and constant diarrhea, if from the med, is worrisome and with the new stuff coming out, it may be the help you need.

so sorry that you're going through this misery.

please let us know of any updates

Sarah

Dave418's picture
Dave418
Posts: 95
Joined: Aug 2014

Sorry for you, hope your medical team find what's going on and help you fast. 

Keep us informed.

Dave

foroughsh's picture
foroughsh
Posts: 775
Joined: Oct 2014

I'm sorry you're in so much trouble. I feel for you. Maybe telling your medical team about your situation is a good thing to do as you shouldn't be dehydrated,it hurts your remained kidney. Talk to some one whose experienced asap please

Forough

 

donna_lee's picture
donna_lee
Posts: 900
Joined: Feb 2009

At both ends....and not the Yuck, Yuck, laughter kind.

Thanks for letting us know/  And I wish there was something we could do other than send hugs to the other side of the pond.  Thoughts are with you.

Donna

tkmj914's picture
tkmj914
Posts: 43
Joined: Jul 2015

Thoughts and prayers that you get to feeling better soon!

Melanie

Texasgranny38's picture
Texasgranny38
Posts: 24
Joined: Jul 2015

Prayers sent your way.  Hoping you're feeling better today.

Texas Granny

danbren2's picture
danbren2
Posts: 311
Joined: May 2013

Footstomper,

     Please go to the ER, one thing that everyone has said to me on this site is that "you need to take care of you!" Get some relief and see a doctor! Let us know how you are doing!

                                            Prayers for good health for us all!

                                              Brenda

Jojo61's picture
Jojo61
Posts: 1310
Joined: Oct 2013

And hoping that you have resolved some of your issues. We all are rooting for you and hoping you are feeling a little better!

Hugs

Jojo

marosa's picture
marosa
Posts: 332
Joined: Feb 2015

Hi Stomps, wondering how you are feeling and missing you around here!  Please let us know how you are doing.

 

Positive_Mental_Attitude's picture
Positive_Mental...
Posts: 454
Joined: Jul 2014

Stomps- as we say in New Jersey- how ya doin?

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I'm OK. just a bit moany. Everythin still the same. I'm terrible at taking good advice! Drinking protien drinks which seem to do the trick.

APny's picture
APny
Posts: 1947
Joined: Mar 2014

I'm glad you're able to hold the drink down. You're entitlted to be a bit moany with what you're going through. Thinking of you!

a_oaklee
Posts: 440
Joined: Nov 2013

Hi Footstomp.  Sorry to hear you are having all kinds of struggles being on your medicine.  I would suggest that your oncologist refer you to Palliative Care.  Our major medical center has this department that helps people with all of their side effects, for whatever illness they are dealing with.  Our palliative care doctor is amazing.  She spends at least an hour with us and goes over everything in a way that is so compassionate.  We keep trying ideas until something works.  I can't say enough good things about the experience.  She has helped with nausea, diarrhea, appetite, fatigue, pain management, psych stuff...and the list goes on.  Our oncologists have always seemed to be quite clinical, a tad abrupt, a bit dismissive, but we respect their intelligence and judgement.  We love having a doctor that just cares about my husband feeling good, and the quality of his life.  Every little thing matters.  

Subscribe to Comments for "Enough!"